# SDR DL76L040800

- Difficulty date: August 19, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 44,992 hours, 7,038 cycles
- Engine: Pwa PW4060
- Engine time: 33,656 hours, 5,369 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727649
- Condition: Failed
- Location: Nr 1
- Part time: 33,656 hours, 5,369 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED INTO LGW WITH LOW OIL QTY AND STATUS L SAV TEMP 1 AND L SAV 2 ON LWR EICAS.  ON ARR OIL UPLIFT REQUIRED 14 QTS.  REPLACED ENGINE.
